Ask an expert
Question

12 Mar 2007

periods and thrush
im on my 4th day with my period and ive noticed that i have this burning feeling down there, i had thrush a week before my period and while i was treating it i got my period but i continued with the cream the whole 7days i was talled to use it for, my question is the thrush coming back was it not properly treated or what what can i do now, i cant afford diflucan and other prescription meds cause im not on medical aid any help plese ladies
Answer 335 views
Expert
GynaeDoc
GYNAEDOC

01 Jan 0001

It could be thr thrush coming back. Have a look at the Top 5 questions for ways of preventing recurrences.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.